default-icon
Flatulence
I was prescribed Augmentin for a swelling in my underarm. The swelling has gone but I am experiencing gas in my tummy. What should I do? I still have 2 days of course left (of Augmentin).
32 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hello there..... Complete the course of antibiotic.... If gas is a problem for you, foods that might make symptoms worse include beans, cabbage, cauliflower and broccoli. Fatty foods also may be a problem for some people.... Eat at regular times. Don't skip meals, and try to eat about the same time each day to help regulate bowel function.....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.